# SDR 96ZZZX6036

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N62673
- Make and model: Bell 206L-4
- Aircraft serial: 52176
- System (JASC): 6220 · Main Rotor Head
- Part: Collar Set
- Part number: 206011005015
- Condition: Mis Mfg
- Location: M/R
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP FOUND M/R COLLAR SET DEFECTIVE.  REPLACED WITH NEW COLLAR SET.
